Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Trying to get pregnant, taking Prodafem, Cyclacur, nothing happened. When will periods come ?

Hello, my name is AAAAA I m 34, I m trying to get pregnant but nothing happened, the thing is almost a year I didn t have a menstruation , I was in a doctor and I was taking Prodafem, everything it was Ok till July and doctor gave me another pill call Cyclacur, the last pill I took it was last sunday but today is Tuesday and nothing happen, I can find my doctor so I want to know how many days I have to wait for the period coming? Thanks a lot
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  497
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Thanks for your question.Your taking prodafem,which is medroxyprogestrone and cyclacur,which is estradial. Your amenorrhea due to these two drugs and you have stopped these medicine on sunday and your periods have not yet started,you wait for anther two days,hope fully your periods will starts,if they didn't started within next two days your advised to consult your doctor Hope i answered your question.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor